It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


I was on chanyix for about a month and a half and regret taking this.. I have knee and leg pains going down my leg bones and clicking of every joint in my body along with muscle pain. I have been off chantix for four months now and still i'm in pain every day.. I did go to see a dr. and did all kinds of blood work and found nothing. He diagnosed me with fibromyalgia.. I think they just don't know enough about this drug and I regret taking it. I just want to let others know about other side effects that they do not tell us and needless to say i regret taking this and now i'm on meds for nuero issues do to chantix and don't know if i'll ever be the same again.. Anyone else have joint and muscle pain after taking this please let me and others know also thank you..
[QUOTE=PumpkinSeed;3235297]sorry to hear you have the pain.

chantix seems to work great for some and horrible for others. in some ways i think it's also getting a bad rap. some of the pain and aches and side effects i really think are due to quitting smoking. i wonder if people who quit cold turkey have an increase in sort of pain. if smoking somehow masks things that when you quit end up flaring up.[/QUOTE]

I came on this board to find out if anyone was having joint pain,my husband took Chantix for 1 month,stopped taking it because of the pain and he still has the pains and was wondering if anyone else did and how much longer will he have them?He still isent smoling though,Now I also quit but cold Turkey and I have to tell you guys No pains,alot of "I want a smoke" but some how my mind takes over and I remember why I wanted to stop real fast and I forget about the smoke for the time being.I just wish I could find out what the chantix did to my husband the Dr's seem to think he's nuts and there's no side affects like he's decribing!IM GOING TO TELL MY dR TO TAKE A LOOK AT THIS MESSAGE BOARD!
[QUOTE=baileymarie01;3234862]I was on chanyix for about a month and a half and regret taking this.. I have knee and leg pains going down my leg bones and clicking of every joint in my body along with muscle pain. I have been off chantix for four months now and still i'm in pain every day.. I did go to see a dr. and did all kinds of blood work and found nothing. He diagnosed me with fibromyalgia.. I think they just don't know enough about this drug and I regret taking it. I just want to let others know about other side effects that they do not tell us and needless to say i regret taking this and now i'm on meds for nuero issues do to chantix and don't know if i'll ever be the same again.. Anyone else have joint and muscle pain after taking this please let me and others know also thank you..[/QUOTE]

Yes my husband has the same pains you describe
I took Chantix 2 and a half months and experienced joint pain on the full dosage. I lessened the dosage and was fine after that. I still had some back pain and other littles aches and pains that I had prior to taking Chantix. I have been on a regular exercise (cardio workout) 4 days a week and I just started weight training 2 times aweek and I have no more pain anywhere and have not felt this good in years. I am smoke free just about 7 months am 50 years old and feel like I have a new lease on life. Just letting you know what I experienced, hope it helps.;)
Hello Everyone... I Just Recieved My Script For Chantix And After Reading All Of Your Problems With This Im Terrified To Start Taking It...... I Know The Results Are Good And All But At My Age Im Not Sure I Can Take The Joint Pain,nausea Or Able To Miss Any Work... Does Anyone Have Any Positive Things To Say About This Expensive Drug???????
[QUOTE=beachymare;3261236][/QUOTE]

Jo,
Did you ever take Chantix? if so, is that when you started having joint pain?

Mary
My husband took Chantix and quit smoking. Before starting the Chantix he had a complete physical and was in excellent health. Since the Chantix he went from having one doctor to 3 specialists. He is having kidney problems, is easily tired, light headed and dizzy, headaches, by the afternoon his voice changes, and joint pain. I don't know if anyone else has experienced any of this but please research what you are taking. Knowledge is power. Good luck to all.





All times are GMT -7. The time now is 12:53 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!